Advanced Search
MyIDEAS: Login to save this paper or follow this series

Multivariate dependence modeling using copulas

Contents:

Author Info

  • Marta Cardin

    ()
    (Department of Applied Mathematics, University of Venice)

  • Maddalena Manzi

    ()
    (Department of Mathematics, University of Padua)

Abstract

There exist necessary and sufficient conditions on the generating functions of the FGM family, in order to obtain various dependence properties. We present multivariate generalizations of this class studying symmetry and dependence concepts, measuring the dependence among the components of each class and providing several examples.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://virgo.unive.it/wpideas/storage/2008wp183.pdf
File Function: First version, 2008
Download Restriction: no

Bibliographic Info

Paper provided by Department of Applied Mathematics, Università Ca' Foscari Venezia in its series Working Papers with number 183.

as in new window
Length: 15 pages
Date of creation: Nov 2008
Date of revision:
Handle: RePEc:vnm:wpaper:183

Contact details of provider:
Postal: Dorsoduro, 3825/E, 30123 Venezia
Phone: ++39 041 2346910-6911
Fax: ++ 39 041 5221756
Web page: http://www.dma.unive.it/
More information through EDIRC

Related research

Keywords: copula; density function; FGM copulas; dependence; symmetry;

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. repec:sae:ecolab:v:16:y:2006:i:2:p:1-2 is not listed on IDEAS
  2. M. Taylor, 2007. "Multivariate measures of concordance," Annals of the Institute of Statistical Mathematics, Springer, vol. 59(4), pages 789-806, December.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:vnm:wpaper:183. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Marco LiCalzi).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.